# SDR UPS02839823

- Difficulty date: October 22, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 66,421 hours, 2,499 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 56402431
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2 SHEAR TIE AT FS 1680 CRACKED AT LONG 18L.  REMOVED AND REPLACED SHEAR TIE IAW DAC DWG 5640243-1.
